Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sweating with body tremors. Taken Lopressor, Fexofendine, lipitor, Norvasc, Symbicort, Xanax, Albuterol.

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I started sweating profusely a few minutes ago with some shaking. No chest pain or pain down the arm or jaw. No heart racing or palpitations. Just perspiration. I take Lopressor 50 mg BID, Lexapro 20 mg, HCTZ 25 mg, Fexofendine 60 mg BID, Avoadart 0.5 mg, Uroxatral 10 mg, lipitor 20 mg, Co-Q10 200 mg, Multi-Vitamin, Fish Oil, Norvasc 5 mg, Terazosin, Astelin, Symbicort, Nasonex; Xanax PRN, Albuterol PRN
Posted Mon, 21 May 2012 in General Health
Answered by Dr. Robert Galamaga 3 hours later
Hello and thanks for the query,

Your symptoms do not sound suspicious for a heart-related issue.

I am more concerned that this may represent an infection. This could be viral but it will be necessary to rule out a possible bacterial cause as well. In your case I would be concerned about a lung infection such as bronchitis or even pneumonia.

If your symptoms persist in any degree I recommend you visit with your urinalysis and a chest x-ray.

I am usually very conservative when patients report such symptoms - meaning that I try and rule out the worrisome things as soon as possible so they may be treated - this includes an early infection as well. For this reason I think it would benefit you to contact your doctor for an appointment.

Thanks for the query. Please let me know if you have any additional concerns.


Dr. Galamaga
Above answer was peer-reviewed by
Follow-up: Sweating with body tremors. Taken Lopressor, Fexofendine, lipitor, Norvasc, Symbicort, Xanax, Albuterol. 31 minutes later
Saw my pulmonologist yesterday. He prescribed Levaquin, Cheritussin, and prednisone so the infection angle is already covered. Although I am coughing up copious amounts of clear plegm, I don't think the sweating is caused by an infection. I am leaning more toward hypoglycemia. I ate a small candy bar when I first started noticing the symptoms and they dissappeared rather quickly. What do you think?
Answered by Dr. Robert Galamaga 1 hour later
Hello and thank you for the follow-up question.

I still think the likely cause of your episode was related to the infection. When your body fights infection it can cause release of inflammatory mediators which can commonly caused this type of thing. I think hypoglycemia is extremely unlikely especially since you are even taking prednisone which generally raises your blood sugar. if you had repeated episodes of this type of symptom I would start to consider other causes but right now the main contributing factor is likely related to your infection. While you're taking antibiotics this does not necessarily mean the infection is gone.

I thank you again for submitting your question and follow up. If you have any additional concerns I would be happy to discuss those with you.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,   ,   ,   ,  
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor